The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 93, Issue 1, 2018
Metadata
 

Symplectic embeddings of products
Daniel Cristofaro-Gardiner and Richard Hind
pp. 1–32
Abstract | Full-Text PDF (405 KB) | Metadata

On regular CAT(0) cube complexes and the simplicity of automorphism groups of rank-one CAT(0) cube complexes
Nir Lazarovich
pp. 33–54
Abstract | Full-Text PDF (312 KB) | Metadata

Mean curvature in manifolds with Ricci curvature bounded from below
Jaigyoung Choe and Ailana Fraser
pp. 55–69
Abstract | Full-Text PDF (232 KB) | Metadata

On $p$-adic absolute Hodge cohomology and syntomic coefficients. I
Frédéric Déglise and Wiesława Nizioł
pp. 71–131
Abstract | Full-Text PDF (487 KB) | Metadata

On stable rationality of some conic bundles and moduli spaces of Prym curves
Christian Böhning and Hans-Christian Graf von Bothmer
pp. 133–155
Abstract | Full-Text PDF (308 KB) | Metadata

Just-infinite $C^*$-algebras
Rostislav Grigorchuk, Magdalena Musat and Mikael Rørdam
pp. 157–201
Abstract | Full-Text PDF (435 KB) | Metadata

A transfer principle and applications to eigenvalue estimates for graphs
Omid Amini and David Cohen-Steiner
pp. 203–223
Abstract | Full-Text PDF (290 KB) | Metadata